Wisconsin, 2005Damaging Wind in Wisconsin, June 13, 2005
June 13, 2005 · NWS MPX · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 13, 2:50 PM CST, 5 hours 40 minutes earlier.
Area forecast discussion, Jun 13, 2:50 PM CST, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
350 PM CDT MON JUN 13 2005
.DISCUSSION...
A GREAT DEAL OF INGREDIENTS COMING TOGETHER ACROSS MUCH OF THE MPX
CWA FOR A SEVERE WEATHER OUTBREAK. DEEP LAYER SHEAR IS INCREASING
FROM WEST CENTRAL MINNESOTA SOUTHEAST INTO CENTRAL IOWA ON THE SPC
HOURLY MESOANALYSIS PAGE...A REFLECTION OF UPPER LEVEL JET STREAM
ROTATING AROUND THE BASE OF A NEGATIVE TILT TROUGH AND EJECTING
NORTHWARD TOWARD OR AREA. CAPE BUILDUP HAS BEEN SLOW
TODAY...REFLECTING CLOUD COVER FROM CONVECTION THAT PASSED THROUGH
EARLIER THIS MORNING...BUT VERY HIGH VALUES OF 0-3 KM CAPE (I.E.
100-150J/KG) CAN BE SEEN WORKING NORTHWARD UP THE MISSISSIPPI RIVER
VALLEY (AGAIN SPC PAGE) AS WELL AS OVER NORTHWEST IOWA AND SOUTHWEST
MINNESOTA (ALSO 100-150 J/KG). 0-1 KM BULK SHEAR AND 0-3 KM VGP
PARAMETERS ARE NOT PARTICULARLY HIGH...BUT BOTH RUC40 AND NAM40 ARE
FORECASTING A DRAMATIC INCREASE IN SAME THROUGH 00 GMT. FIRING
CONVECTION WILL NO DOUBT INCREASE 0-1 KM BULK SHEAR AS OUTFLOW FROM
FIRING STORMS BACKS THE WIND FIELD DUE TO SAGGING OUTFLOW
BOUNDARIES. SURFACE LOW HAS VERY LOW CNTRAL PRESSURE FOR THIS TIME
OF YEAR...SO THE SYNOPTIC CLIMATOLOGY FOR THIS EVENT SUGGESTS A
SIGNIFICANT TORNADO RISK (I.E. F2 AND ABOVE STRENGTH). WE WILL STAY
WITH THE FLOOD WATCH OVER OUR NORTHWEST COUNTIES...BUT BEST
DEFORMATION ZONE LIFTING HAS PROGRESSED NORTH AND WEST OF THESE
COUNTIES AS SEEN ON MOISTURE CHANNEL LOOP.
REMAINDER OF GRIDS REFLECT MOVING PRECIPITATION EASTWARD OUT OF
MINNESOTA TUESDAY NIGHT AND OUT OF OUR WISCONSIN COUNTIES BY NOON
WEDNESDAY.
LONGER TERM...THURSDAY NIGHT THROUGH MONDAY
LAST FEW RUNS OF THE GFS HAVE BEEN CONSISTENT ON SLOWLY BUILDING
WARM UPPER RIDGE OVER THE CWA FOR THIS PERIOD. GIVEN RUN TO RUN
CONTINUITY...CONFIDENCE IS HIGH IN A WARM DRY PERIOD. THIS WAS
ALREADY INDICATED ON THE MID SHIFT...SO ONLY MINOR CHANGES MADE TO
EXISTING GRIDS. MIN MAX TEMPERATURES ARE CONSISTENT WITH 13/00Z MEX
GUIDANCE.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
.MN...FLOOD WATCH...W CNTRL MN THROUGH TUESDAY MORNING.
.WI...NONE.
&&
WET/NAISTAT
Hazardous weather outlook, Jun 13, 10:55 AM CST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1155 AM CDT MON JUN 13 2005
MNZ043>045-049>053-057>063-065-066-068-073-141100-
ANOKA-BENTON-CARVER-CHISAGO-HENNEPIN-ISANTI-KANABEC-KANDIYOHI-MCLEOD-
MEEKER-MILLE LACS-MORRISON-RAMSEY-REDWOOD-RENVILLE-SHERBURNE-STEARNS-
WASHINGTON-WRIGHT-
1155 AM CDT MON JUN 13 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS CENTRAL MINNESOTA. LARGE HAIL...HEAVY
DOWNPOURS...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
MNZ041-042-047-048-054>056-064-141100-
CHIPPEWA-DOUGLAS-LAC QUI PARLE-POPE-STEVENS-SWIFT-TODD-
YELLOW MEDICINE-
1155 AM CDT MON JUN 13 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST
CENTRAL MINNESOTA.
.DAY ONE...TODAY AND TONIGHT
...FLOOD WATCH IN EFFECT THIS AFTERNOON AND TONIGHT...
BY DAWN TUESDAY BETWEEN ONE AND ONE QUARTER AND TWO INCHES OF RAIN
IS EXPECTED TO FALL ALONG AND WEST OF A LINE FROM LONG PRAIRIE TO
BENSON TO GRANITE FALLS. THIS AMOUNT OF RAINFALL COULD CAUSE
CREEKS AND STREAMS TO RISE SIGNIFICANTLY. PONDING OF WATER IS
ALSO POSSIBLE IN LOW LYING AREAS INCLUDING DITCHES AND UNDERPASSES
ALONG AREA ROADS. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON SOUTH OF BENSON. LARGE HAIL...HEAVY
DOWNPOURS...AND DAMAGING WINDS ARE POSSIBLE WITH THE STRONGEST
THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
WIZ014>016-023>028-141100-
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST CROIX-
1155 AM CDT MON JUN 13 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
WISCONSIN.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING ACROSS WEST CENTRAL WISCONSIN. LARGE HAIL...
HEAVY DOWNPOURS...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS DURING TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
MNZ067-069-070-074>078-082>085-091>093-141100-
BLUE EARTH-BROWN-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-LE SUEUR-MARTIN-
NICOLLET-RICE-SCOTT-SIBLEY-STEELE-WASECA-WATONWAN-
1155 AM CDT MON JUN 13 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING ACROSS CENTRAL MINNESOTA. LARGE HAIL...HEAVY
DOWNPOURS...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
NAISTAT
In the hours before
Local storm report, Jun 13, 6:51 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
751 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL WOODBURY 44.91N 92.92W
06/13/2005 1.00 INCH WASHINGTON MN AMATEUR RADIO
&&
KKLocal storm report, Jun 13, 6:52 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
752 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL REDWOOD FALLS 44.54N 95.11W
06/13/2005 0.75 INCH REDWOOD MN TRAINED SPOTTER
0605 PM HAIL NEW PRAGUE 44.55N 93.57W
06/13/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
0608 PM HAIL NEW PRAGUE 44.55N 93.57W
06/13/2005 0.75 INCH SCOTT MN TRAINED SPOTTER
0642 PM HAIL PRIOR LAKE 44.73N 93.43W
06/13/2005 1.00 INCH SCOTT MN TRAINED SPOTTER
0644 PM FUNNEL CLOUD 2 N WANDA 44.34N 95.21W
06/13/2005 REDWOOD MN TRAINED SPOTTER
0644 PM FUNNEL CLOUD 2 SE WABASSO 44.38N 95.23W
06/13/2005 REDWOOD MN TRAINED SPOTTER
0652 PM HAIL NEW ULM 44.31N 94.46W
06/13/2005 0.88 INCH BROWN MN TRAINED SPOTTER
0658 PM TORNADO 3 NW MILTONA 46.08N 95.34W
06/13/2005 DOUGLAS MN PUBLIC
LARGE TORNADO AND GETTTING LARGER.
0702 PM HAIL ST PAUL 44.95N 93.10W
06/13/2005 1.00 INCH RAMSEY MN TRAINED SPOTTER
0712 PM TORNADO WATSON 45.01N 95.80W
06/13/2005 CHIPPEWA MN PUBLIC
0715 PM FUNNEL CLOUD 11 N MONTEVIDEO 45.11N 95.72W
06/13/2005 CHIPPEWA MN LAW ENFORCEMENT
0722 PM HAIL VADNAIS HEIGHTS 45.06N 93.07W
06/13/2005 0.75 INCH RAMSEY MN TRAINED SPOTTER
0730 PM HAIL VADNAIS HEIGHTS 45.06N 93.07W
06/13/2005 0.75 INCH RAMSEY MN TRAINED SPOTTER
0738 PM HAIL WOODBURY 44.91N 92.92W
06/13/2005 1.00 INCH WASHINGTON MN AMATEUR RADIO
&&
AJZLocal storm report, Jun 13, 7:05 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
805 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 3 S PRINCETON 45.53N 93.59W
06/13/2005 1.75 INCH SHERBURNE MN TRAINED SPOTTER
&&
AJZLocal storm report, Jun 13, 7:15 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
815 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND GST 4 W FARIBAULT 44.30N 93.36W
06/13/2005 65 MPH RICE MN TRAINED SPOTTER
FLAG POLE KNOCKED DOWN, 3 INCH LIMB TORN AWAY.
&&
AJZLocal storm report, Jun 13, 8:07 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
907 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND GST BRAHAM 45.72N 93.17W
06/13/2005 70 MPH ISANTI MN TRAINED SPOTTER
8 INCH DIAMETER TREES FELLED.
&&
AJZLocal storm report, Jun 13, 8:10 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
910 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND GST BRAHAM 45.72N 93.17W
06/13/2005 70 MPH ISANTI MN TRAINED SPOTTER
8 INCH DIAMETER TREES FELLED.
0757 PM HAIL 3 S PRINCETON 45.53N 93.59W
06/13/2005 1.75 INCH SHERBURNE MN TRAINED SPOTTER
0757 PM TSTM WND GST 4 W FARIBAULT 44.30N 93.36W
06/13/2005 65 MPH RICE MN TRAINED SPOTTER
FLAG POLE KNOCKED DOWN, 3 INCH LIMB TORN AWAY.
0753 PM HAIL 3 NE GLENWOOD 45.68N 95.34W
06/13/2005 0.88 INCH POPE MN TRAINED SPOTTER
0738 PM HAIL WOODBURY 44.91N 92.92W
06/13/2005 1.00 INCH WASHINGTON MN AMATEUR RADIO
0730 PM HAIL VADNAIS HEIGHTS 45.06N 93.07W
06/13/2005 0.75 INCH RAMSEY MN TRAINED SPOTTER
0722 PM HAIL VADNAIS HEIGHTS 45.06N 93.07W
06/13/2005 0.75 INCH RAMSEY MN TRAINED SPOTTER
0715 PM FUNNEL CLOUD 11 N MONTEVIDEO 45.11N 95.72W
06/13/2005 CHIPPEWA MN LAW ENFORCEMENT
0712 PM TORNADO WATSON 45.01N 95.80W
06/13/2005 CHIPPEWA MN PUBLIC
0702 PM HAIL ST PAUL 44.95N 93.10W
06/13/2005 1.00 INCH RAMSEY MN TRAINED SPOTTER
0658 PM TORNADO 3 NW MILTONA 46.08N 95.34W
06/13/2005 DOUGLAS MN PUBLIC
LARGE TORNADO AND GETTTING LARGER.
0652 PM HAIL NEW ULM 44.31N 94.46W
06/13/2005 0.88 INCH BROWN MN TRAINED SPOTTER
0644 PM FUNNEL CLOUD 2 N WANDA 44.34N 95.21W
06/13/2005 REDWOOD MN TRAINED SPOTTER
0644 PM FUNNEL CLOUD 2 SE WABASSO 44.38N 95.23W
06/13/2005 REDWOOD MN TRAINED SPOTTER
0642 PM HAIL PRIOR LAKE 44.73N 93.43W
06/13/2005 1.00 INCH SCOTT MN TRAINED SPOTTER
0608 PM HAIL NEW PRAGUE 44.55N 93.57W
06/13/2005 0.75 INCH SCOTT MN TRAINED SPOTTER
0605 PM HAIL NEW PRAGUE 44.55N 93.57W
06/13/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
0601 PM HAIL REDWOOD FALLS 44.54N 95.11W
06/13/2005 0.75 INCH REDWOOD MN TRAINED SPOTTER
0517 PM HAIL MORRIS 45.59N 95.91W
06/13/2005 0.88 INCH STEVENS MN LAW ENFORCEMENT
&&
AJZThunderstorm Wind, Barron
- When
- June 13, 8:30 PM CST
- Where
- Barron County, Rice Lake
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 45.500, -91.733
Several trees were downed near the downtown lakeshore to near Lindy Street. One tree fell onto a pickup truck near the corner of Lakeshore Drive and Evans Street. The time was estimated.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Pennsylvania, June 13 to 14, 20053 deaths · 5 events
- Flash Flood in New York, June 13 to 14, 2005$6.5 million · 1 event
- Tornadoes and Hail in Iowa, June 13, 2005$120,000 · F0 · 26 events
- Flash Flood and Hail in Illinois, June 13 to 14, 2005$100,000 · 1.75 in hail · 21 events
- Flash Flood and Damaging Winds in New York, June 13, 2005$145,000 · 50 kt wind · 7 events
- Flood and Hail in Texas, June 13, 2005$55,000 · 1 in hail · 22 events
- Damaging Wind in Missouri, June 13, 2005$100,000 · 60 kt wind · 1 event
- Damaging Wind in New York, June 13, 20051 injured · $50,000 · 55 kt wind · 1 event
- Tornado and Hail in Minnesota, June 13, 2005F0 · 40 events
- Damaging Wind in New York, June 13, 2005$50,000 · 55 kt wind · 1 event
- Damaging Wind in New York, June 13, 2005$50,000 · 55 kt wind · 1 event
- Flooding and Hail in Oklahoma, June 13, 20051.75 in hail · 33 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5462345.